DOI QR코드

DOI QR Code

COMPLETE CONVERGENCE FOR WEIGHTED SUMS OF NEGATIVELY SUPERADDITIVE DEPENDENT RANDOM VARIABLES

  • HAN, KWANG-HEE
  • Received : 2015.05.12
  • Accepted : 2015.06.24
  • Published : 2015.09.25

Abstract

In this paper we obtain complete convergences for weighted sums of negatively superadditive dependent random variables. These results generalize the corresponding ones for negatively associated random variables.

Keywords

Negatively superadditive dependence;Complete convergence;Stochastically dominated;Weighted sums;Superadditive function

References

  1. Block, H.W., Griffths, W.S. and Savits, T.H. (1989) L-superadditive structure functions, Adv. Appl. Probab., 21 919-929 https://doi.org/10.2307/1427774
  2. Christofides, T.C. and Vaggelatou, E. (2004) A connection between supermoduler ordering and positive/negative association, J. Multivar. Anal., 88 138-151 https://doi.org/10.1016/S0047-259X(03)00064-2
  3. Eghbal, N., Amini, M. and Bozorgnia, A. (2010) Some maximal inequalities for quadratic forms of negative superadditive dependence random variables, Stat. Probab. Lett. 80 587-591 https://doi.org/10.1016/j.spl.2009.12.014
  4. Gut, A. (2005) Probability: A Graduate Course, Springer Science, New York(2005)
  5. Hsu, P.L. and Robbins, H. (1947) Complete convergence and the law of large numbers, Proc. Natl. Acad. Sci.33 25-31 https://doi.org/10.1073/pnas.33.2.25
  6. Hu, T.Z. (2000) Negatively superadditive dependence of random variables with applications, Chinese J. Appl. Probab. Statist. 10 133-144
  7. Joag-Dev, K. and Proschan, F. (1983) Negative association of random variables with applications, Ann. Statist., 11 286-295 https://doi.org/10.1214/aos/1176346079
  8. Kemperman, JHB. (1977) On the FKG-inequalities for measures on a partially ordered space, Nederl. Akad. Wetensch. Proc. Ser., A, 80 313-331 https://doi.org/10.1016/1385-7258(77)90027-0
  9. Shen, A.T. (2013) On the strong convergence rate for weighted sums of arrays of rowwise negatively orthant dependent random variables, RACSAM 107(2) 257-271 https://doi.org/10.1007/s13398-012-0067-5
  10. Shen, Y., Wang X.J., Yang, X.Z. and Hu, S.H (2013 a) Almost sure convergence theorem and strong stability for weighted sums of NSD random variables, Acta Math. Sin. Engl. Ser., 29 743-756 https://doi.org/10.1007/s10114-012-1723-6
  11. Shen, Y.,Wang X.J., Yang, X.Z. and Hu, S.H (2013 b) On strong convergence and some inequalities for negatively superadditive dependent sequences, J. Inequal. Appl., 88 138-151
  12. Wang, X.J., Deng, X., Zheng, L.L. and Hu, S.H (2013) Complete convergence for arrays of rowwise negatively superadditive dependent random variables and its applications, Statistics : A J. Theor. and Appl. Statist., DOI:10.1080/02331888.2013.800016. https://doi.org/10.1080/02331888.2013.800066
  13. Wu, Q.Y. (2006) Probability limit theorey for mixing sequences, China Science Press, Beijing (2006)

Acknowledgement

Supported by : Howon University